# SDR HALA9648

- Difficulty date: April 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N161AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46942
- Engine: Ge CF6*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: TO
- Nature of condition: A, N
- Precautionary procedure: A, J

## Discrepancy

LAX - FLT 3 - NR 1 ENGINE FAILED ON TAKEOFF AT GEAR RETRACTION, FIRE REPORTED BY ANOTHER AIRCRAFT.  NO FIRE WARNING, FIRE WARNING TESTED NORMALLY ACCOMPLISHED ENGINE FAILURE CHECK LIST.  RETURNED AFTER DUMPING FUEL.  REMOVED AND REPLACED NR 1 ENGINE PER DK 719401.  PERFORMED POWER ASSURANCE CHECK PER DK719518.  OPS CHECK AND LEAK CHECK OK.  (M)
